# SDR RISWS80701

- Difficulty date: October 22, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N995CR
- Make and model: Lear 35A
- Aircraft serial: 304
- Engine: Garrtt TFE73122B
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 118,527 hours, 10,315 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ON 10/22/2006 AIRCRAFT WAS CLIMBING THROUGH 20,000 FT, CREW HEARD A BANG FROM THE BACK OF THE AIRCRAFT.  THERE WAS NEW INDICATION OF ENGINE FAILURE.  CREW ESTABLISHED LEVEL FLIGHT AT 22,000FT AND REVIEWED ENGINE INSTRUMENTS WITH NO INDICATION OF ENGINE FAILURE.  CREW REDUCED POWER AND VIBRATION WAS NOTED FROM ONE OF THE ENGINES.  CREW REAPPLIED POWER AND VIBRATION WENT AWAY.  CREW REVIEWED ENGINE INSTRUMENTS AND DID NOT NOTE ANY NEGATIVE READINGS.  AS THE CREW STARTED DESCENT AND POWER REDUCED VIBRATION RETURNED.  CREW PROCEEDED TO NEAREST RUNWAY.  IN THE FLARE WITH BOTH POWER LEVERS RETARDED AT IDLE THE NR 1 ENGINE SHUT DOWN.  CREW REPORTED HOT SECTION MISSING STG 3 TURBINE BLADE AND 5 DAMAGED BLADES. ENGINE W
